# SDR AALA201607259001

- Difficulty date: July 24, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 7,431 hours, 2,874 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER DEPARTING THE GATE, FLIGHT ATTENDANT REPORTED THE R2 DOOR SLIDE PRESSURE LOW FAULT MESSAGE.  AIRCRAFT GROUNDED.  MAINTENANCE SERVICED R2 DOOR DAMPER IAW AMM 52-22-00-614-002-A AND ACCOMPLISHED A SATSIFACTORY OPERATIONAL CHECK.
